Vol. 38, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Representations by algebras of sections over Boolean spaces

Stephen Daniel Comer

Vol. 38 (1971), No. 1, 29–38
Abstract

Every universal algebra is representable (in a trivial way) as the algebra of all continuous sections of many nonisomorphic sheaves (even over Boolean spaces). It is shown that on algebra, satisfying certain conditions specified below, can be represented as the algebra of all sections of a special kind of sheaf called a reduced sheaf. In addition, it is shown that the only reduced sheaf (up to isomorphism) whose sections represent an algebra satisfying the specified conditions is the one constructed in the standard way.

Mathematical Subject Classification
Primary: 08A25
Milestones
Received: 14 July 1970
Published: 1 July 1971
Authors
Stephen Daniel Comer